Vol. 99, No. 1, 1982

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Projective space as a branched covering with orientable branch set

Robert D. Little

Vol. 99 (1982), No. 1, 89–96
Abstract

We show that if RPn is a smooth k-fold branched covering of Sn with orientable branch set and either k n or the singular set of the covering is connected, then n = 1,3, or 7.

Mathematical Subject Classification 2000
Primary: 57M12
Secondary: 57R22
Milestones
Received: 23 September 1980
Published: 1 March 1982
Authors
Robert D. Little
Department of Mathematics
University of Hawaii at Manoa
Honolulu HI 96822
United States